JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE JACOBI FIELDS ON MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 38, Issue 2,  2016, pp.385-391
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2016.38.2.385
 Title & Authors
A NOTE ON THE JACOBI FIELDS ON MANIFOLDS
Kim, Hwajeong;
  PDF(new window)
 Abstract
We consider Jacobi filds as the first derivatives for , the energy of harmonic extensions, in a given manifold. In this paper we see that the Jacobi fild is bounded by the given boundary map. Here we give no restriction concerned with the curvature for the given manifold.
 Keywords
Minimal surfaces;Plateau`s problem;
 Language
English
 Cited by
 References
1.
R.A. Adams, Sobolev Spaces, Academic Press, New York - San Francisco - London, 1975.

2.
M.L. Gromov, V.A. Rohlin, Imbeddings and immersion in Riemannian geometry, Russ. Math. Surveys 25 1970, 1-57.

3.
S. Hildebrandt, H. Kaul, K.O. Widman, An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math. 138 1977, 1-16. crossref(new window)

4.
J. Hohrein, Existence of unstable minimal surfaces of higher genus in manifolds of nonpositive curvature, Dissertation, 1994.

5.
H. Kim, Unstable minimal surfaces of annulus type in manifolds, Dissertation, 2004.

6.
H. Kim, A variational approach to the regularity of the minimal surfaces of annulus type in Riemannian manifolds, Differ. Geom. Appl. 25 2007, 466-484. crossref(new window)

7.
H. Kim, Unstable minimal surfaces of annulus type in manifolds, Adv. Geom. 2009 Issue 3, 401-436.

8.
H. Kim, The second Derivative of the Energy Functional, Honam Mathematical Journal 34 2012 No.2, 191-198. crossref(new window)

9.
H. Kim, A Morse Theory for minimal surfaces in manifolds, Preprint 2015.

10.
M. Struwe, Plateau's Problem and the calculus of variations, Princeton U.P. 1998.

11.
H. Kim, A critical point theory for minmal surfaces spanning a wire in ${\mathbb{R}}^k$, J.reine angew. Math. 349 1984 1-23.

12.
H. Kim, A Morse Teory for annulus type minimal surfaces, J. Reine u. Angew. Math. 368 1986, 1-27.